Egypt
A 26-year-old male asked:

Does erectile dysfunction and loss of libido can happen from a psychological trauma from failure of a sexual experience? and what is the cure for it?

1 doctor answer1 doctor weighed in
Dr. James Lin
A Verified Doctoranswered
Urology 53 years experience
Here are some ...: Possible, but I would still advise to have a comprehensive evaluation on general health, lifestyle, sex profile, drug use, etc. by stressing the quality, quantity, and sequence of events on all symptoms plus tests such T-level if testes are soft and "small" or being obese. So doing will define what may cause your current sexual concerns and reasonably propose Rx. That can be done within reach.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 23-year-old female asked:
I am a 23 year old female. I was told all of my hormones and thyroid levels are "within range" but I'm experiencing chronic tiredness, fibroids, sexual dis-function, no libido, and hair loss. My prolactin was elevated at 31.2.
Dr. Elena Padrell
Psychiatry 42 years experience
Need thorough checkp: Fibroids may imply heavy bleeding, and anemia, fatigue, tiredness..Im not a Gyn , you need one. Why is prolactine high? Any meds? I would be concern... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Johanna Fricke
Pediatrics - Developmental and Behavioral 52 years experience
Depending on a lab's range of normal, prolactin levels in non-pregnant adult females can be up to 29 ng/ml. It fluctuates with the menstrual cycle & is highest in the luteal phase. With reported symptoms, if a repeat is still mildly ^ed, a doctor may choose to order a Free T4 & Ultrasensitive TSH to check thyroid function. I agree that other clinical & lab investigation is warranted.
Dec 4, 2015
A 47-year-old male asked:
Tapered off lexapro Sexual Dysfunction still remains. numbness penis shaft, no sensitivity, no libido. can any1 recommend anything to help reverse S/D?
Dr. John Berryman
Obstetrics and Gynecology 56 years experience
Sexual dysfx ?'s: See a urologist , as described dysfunction may be caused by more than psychological effects. Peyrone's disease may inhibit blood flow or diminished t... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 38-year-old male asked:
Are there any suggestions for trying to treat sexual dysfunction caused by sudden withdrawal of an ssri? I stopped the medication over two years ago and within weeks of stopping I have zero arousal, libido and numbness in genitals. What can I do?
Dr. Donald Colantino
Internal Medicine 63 years experience
Visit a men's sexual health clinic or a urologist for health screening and then subsequent counselling if no physical ailments are found. You may be ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 48-year-old male asked:
Can Buspar (buspirone) 20 mg a day make sexual dysfunction In man or lower libido?
Dr. Susan Arnoult
Family Medicine 27 years experience
Yes: That can be a side effect of the medication. Anxiety that is undertreated may also be a cause of sexual dysfunction. Talk to your doctor to try and ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 44-year-old male asked:
2 months ago, i stopped taking sertraline after 3 years taking this antidepressant, but i'm still having sexual dysfunctions like low libido? Why?
Dr. Donald Jacobson
A Verified Doctoranswered
42 years experience
Look into other: Possibilities. If you are on wellbutrin (bupropion) now, there could be several possibilities. One is that it is coming from the wellbutrin (bupropion... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jul 21, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.